MAUDE Adverse Event Report: MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209042A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name: (b)(6).Event site postal code: (b)(6).Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 13th may, 2024 getinge became aware of an issue with one of surgical lights - volista access ii.It was stated the keypad disconnects and falls down.It was confirmed by video evidence that front layer of keypad was detached and taped to prevent it from falling.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Initial reporter was ot technician.The correction of adverse event awareness date and b5 describe event and problem deems required.This is based on the internal evaluation.On 13th may, 2024, getinge became aware of an issue with one of surgical lights - volista access ii, but information about reportable issue (the keypad disconnects and falls down) was provided on 4th june 2024 (adverse event awareness date).Previous b5 describe event and problem: on 13th may, 2024, getinge became aware of an issue with one of surgical lights - volista access ii.It was stated the keypad disconnects and falls down.It was confirmed by video evidence that front layer of keypad was detached and taped to prevent it from falling.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Corrected b5 describe event and problem: getinge became aware of an issue with one of surgical lights - volista access ii.It was stated the keypad disconnects and falls down.It was confirmed by video evidence that front layer of keypad was detached and taped to prevent it from falling.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Defective part was replaced by vcs2-400/600 - light head keypad with tk (ard368877555).Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The claimed device was not being used for patient treatment or diagnosis when the event took place.A root cause analysis for investigated problem was performed by subject matter experts and concluded that: the fact that the keypad detached remains an isolated case for this range of light (vcsii).So far, the root cause cannot be established.Nevertheless, the supplier has been informed about this problem.So far, no new cases have been recorded.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista access ii.It was stated the keypad disconnects and falls down.It was confirmed by video evidence that front layer of keypad was detached and taped to prevent it from falling.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.

Brand Name
VOLISTA
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20415451
Report Number9710055-2024-0000553
Device Sequence Number8202776
Product Code FSY
UDI-Device Identifier03700712420758
UDI-Public(01)03700712420758
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVCS209042A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown